MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 12.7MM 10BAG 500 WAL; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 29GA 12.7MM 10BAG 500 WAL; PISTON SYRINGE
Model Number 328504
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.The customer's address is unknown.New jersey (nj), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that an unspecified number of syringe 1.0ml 29ga 12.7mm 10bag 500 wal had missing label information during use.The following was reported by the initial reporter: "it was reported that the consumer called to inquire about the expiration dates on the syringes.Verbatim: consumer called to inquire about expiration on syringes".
 
Event or Problem Description
It was reported that an unspecified number of syringe 1.0ml 29ga 12.7mm 10bag 500 wal had missing label information during use.The following was reported by the initial reporter: "it was reported that the consumer called to inquire about the expiration dates on the syringes.Consumer called to inquire about expiration on syringes.".
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 7282953.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This batch was manufactured before expiration dates were printed on packaging.

Brand Name
SYRINGE 1.0ML 29GA 12.7MM 10BAG 500 WAL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11383150
Report Number1920898-2021-00235
Device Sequence Number3443475
Product Code FMF
UDI-Device Identifier00681131311625
UDI-Public00681131311625
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328504
Device Catalogue Number328504
Device Lot Number7282953
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1